Alert archive / Arkansas / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Sep 6, 2007, 4:13 AM CDT for Benton County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2007, 4:13 AM CDT (09:13 UTC)
- Expired
- Sep 6, 2007, 5:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
County Benton County, AR
The radar
The Western Arkansas radar (KSRX), 94 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 060913
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT THU SEP 6 2007
ARZ001-010-061000-
BENTON AR-WASHINGTON AR-
413 AM CDT THU SEP 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHERN BENTON
AT 413 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEDINGTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ROCKY COMFORT...SHADY GROVE...
HARMON...GALLITIN...HEALING SPRINGS...HIGHFILL...VAUGHN...
WEDINGTON...SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS AND
OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH...AND PERIODS OF TORRENTIAL RAINFALL.
LAT...LON 3611 9455 3602 9440 3610 9409 3633 9434
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Sep 6, 3:15 AM CDT, 58 minutes earlier.
Area forecast discussion, Sep 6, 3:15 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 315 AM CDT THU SEP 6 2007 .DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING OVER THE EASTERN HALF OF THE FORECAST AREA WITHIN TROUGH AXIS ASSOCIATED WITH UPPER LOW CURRENTLY LOCATED OVER WESTERN KANSAS. ADDITIONAL CONVECTION NOTED OVER WESTERN OKLAHOMA IN REGION OF ENHANCED WARM ADVECTION BENEATH STEEP MID LEVEL LAPSE RATES. SHORT TERM MODELS TRANSLATE THIS REGION OF FORCING EASTWARD BUT WEAKEN IT TOWARD MORNING. RESULTANT PRECIP CONFIGURATION WILL BE TO MAINTAIN LOW CHANCES FOR MOST LOCATIONS THIS MORNING...AND DECREASING THIS AFTERNOON AS FORCING WEAKENS AND CAP STRENGTHENS AS LOW LEVEL PROFILES WARM AND PUSH HIGHS ABOVE NORMAL. ATTENTION TURNS TO FRONTAL BOUNDARY ASSOCIATED WITH SHORTWAVE TROUGH CURRENTLY OVER THE GREAT BASIN REGION. THIS BOUNDARY WILL BECOME CONVECTIVELY ACTIVE TO OUR NORTHWEST THIS EVENING...AND MAKE STEADY PROGRESS TOWARD NORTHEAST OKLAHOMA BY FRIDAY. THE DEEP MOISTURE PROFILES CURRENTLY IN PLACE ARE EXPECTED TO BE FURTHER ENFORCED BY THE REMNANT TROPICAL MOISTURE OF HENRIETTE...WITH A BROAD REGION OF PRECIPITABLE WATER VALUES AT OR ABOVE 2 INCHES IN ADVANCE OF THE COLD FRONT. THE BOUNDARY WILL SLOW ITS PROGRESS AS IT BECOMES ORIENTED MORE PARALLEL TO UPPER FLOW. THIS COMPOSITE OF UNSEASONABLY DEEP MOISTURE...SLOW MOVING FRONTAL BOUNDARY...AND WEAK BUT SUSTAINED FORCING ALONG SOUTHERN PERIPHERY OF PREVAILING WESTERLIES IS SUPPORTIVE OF SEVERAL ROUND OF WIDESPREAD RAINS. LOCALLY HEAVY AMOUNTS ARE POSSIBLE AND WILL BE HIGHLY DEPENDANT ON LOCATION OF THE FRONTAL BOUNDARY. PRECIP CHANCES WILL INCREASE FRIDAY AND CONTINUE THROUGH AT LEAST SATURDAY. MORE AGREEMENT TONIGHT FOR THE LATTER PORTIONS OF THE FORECAST PERIOD AS LONGWAVE CENTRAL U.S. TROUGH BECOMES MORE DEFINED AS POTENT SHORTWAVE TROUGH SLIDES INTO THE PLAINS BY SUNDAY. ASSOCIATED COLD FRONT CURRENTLY APPEARS FORMIDABLE...AND CURRENT TIMING IS INTO THE AREA ON MONDAY. PRECIP CHANCES CONTINUE IN ITS ADVANCE WITH DRIER AND COOLER WEATHER FOR MID TO LATE NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 90 75 86 72 / 20 20 70 60 FSM 90 73 88 72 / 20 10 50 60 MLC 89 74 87 72 / 10 20 60 60 BVO 91 72 84 69 / 30 30 70 50 FYV 85 71 85 69 / 30 10 60 60 BYV 83 70 85 69 / 40 10 60 60 MKO 89 72 88 72 / 20 20 60 60 MIO 87 73 85 70 / 40 20 70 60 F10 89 74 87 72 / 20 20 60 60 HHW 90 75 89 73 / 10 10 40 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....07
Hazardous weather outlook, Sep 6, 12:25 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT THU SEP 6 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1225 AM CDT THU SEP 6 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND THE NORTHWEST CORNER
OF ARKANSAS.
ONSET...LATE TONIGHT.
DISCUSSION...
THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT AS AN UPPER TROUGH AND
ASSOCIATED COLD FRONT MOVE EAST OF THE ROCKIES AND INTO THE PLAINS.
A SEVERE WEATHER EVENT IS EXPECTED OVER THE CENTRAL PLAINS THIS
AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY TRY TO MOVE INTO
NORTHEAST OKLAHOMA LATE TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE AFOREMENTIONED UPPER TROUGH AND COLD FRONT WILL MAKE PROGRESS
SOUTHEASTWARD FRIDAY... INCREASING THUNDERSTORM CHANCES THE REGION.
THE COMBINATION OF THE FRONT SLOWING DOWN AS IT MOVES INTO OUR AREA
AND ABUNDANT MOISTURE RESIDING WITHIN THE AREA WILL LIKELY RESULT IN
HEAVY RAIN ACROSS PARTS OF THE REGION.
THE STALLED FRONT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
WILL CONTINUE THUNDERSTORM CHANCES INTO THE WEEKEND. A MORE PROGRESSIVE
FRONT WILL MOVE ACROSS THE AREA SUNDAY AND MONDAY ENHANCING RAIN
CHANCES AGAIN AT THAT TIME.
HIGH PRESSURE WILL RETURN SUNSHINE AND PLEASANT TEMPERATURES
TO THE AREA DURING THE MIDDLE OF THE UPCOMING WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR HEAVY RAINS FROM
FRIDAY INTO SATURDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Sep 6, 4:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT THU SEP 6 2007
ARZ001-010-061000-
BENTON AR-WASHINGTON AR-
413 AM CDT THU SEP 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND SOUTHERN BENTON
AT 413 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WEDINGTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ROCKY COMFORT...SHADY GROVE...
HARMON...GALLITIN...HEALING SPRINGS...HIGHFILL...VAUGHN...
WEDINGTON...SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS AND
OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH...AND PERIODS OF TORRENTIAL RAINFALL.
LAT...LON 3611 9455 3602 9440 3610 9409 3633 9434The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:03 AM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Sep 6, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| Sep 6, 6:03 AM CDT | Special Weather Statement | TSA | Benton | 27 min |
| Sep 6, 6:30 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
Nearby
Special Weather Statements in Arkansas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.